# SDR DALA2021031701511

- Difficulty date: March 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 19,669 hours, 7,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Unsecure
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7389922) 1 LEFT FRONT GIRT BAR DOES NOT STAY LATCHED. SECURED GIRT BAR REAINER CLIPS OK FOR SERVICE B737 AMM 25-66-01.
